Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What shall a diabetic take to treat unresponsive legs ?

hi doctor , My dad is almost 70 he is feeling unresponsiveness in his leg at times and due to this his movements are very limited. he has been very active until a year ago. he is also suffering from diabetese and heart problems. Can you suggest a usefull treatment please?
Asked On : Sat, 18 Jun 2011
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi Ubaid,

Welcome to HCM.
From your statement it is not clear whether he is unable to move his leg or he doesn't feel sensation in the leg, whether one leg is affected or both legs are affected.
Since he is Diabetic and has heart problem also, both these conditions are possible.
In case he is having high blood pressure, there could be intracranial bleeding (Stroke) leading to weakness in the limbs.
In case of uncontrolled Diabetes he may have peripheral Neuropathy with altered or lack of sensation to touch and pain.
He needs detailed investigation to find out the cause and only then proper treatment can be started.
Answered: Sat, 18 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor